Global Attractivity and ‘Level‐Crossings’ in a Periodic Logistic Integrodifferential Equation

K. Gopalsamy*, Xue‐Zhong ‐Z He, Lizhi Wen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Sufficient conditions are obtained for the existence of a globally attracting positive periodic solution of the logistic integrodifferential equation where a, b are continuous positive periodic functions and K is a nonnegative integrable function defined on {0, ∞). We also derive sufficient conditions for all positive solutions to have “level crossings” about the unique positive periodic solution.

Original languageEnglish
Pages (from-to)25-44
Number of pages20
JournalMathematische Nachrichten
Issue number1
Publication statusPublished - 1992
Externally publishedYes


Dive into the research topics of 'Global Attractivity and ‘Level‐Crossings’ in a Periodic Logistic Integrodifferential Equation'. Together they form a unique fingerprint.

Cite this